Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 20, NWS Gray, ME

February 27, 2021

NWS Gray, ME issued this small craft advisory at Feb 27, 2021, 3:33 AM EST. It took effect at Feb 27, 2021, 1:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2021, 3:33 AM EST (08:33 UTC)
In effect from
Feb 27, 2021, 1:00 PM EST
Expired
Feb 28, 2021, 3:23 AM EST
In force
14 hr
Issued by
NWS Gray, ME

The text

As transmitted.

116 
WHUS71 KGYX 270833
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
333 AM EST Sat Feb 27 2021

ANZ150-272245-
/O.UPG.KGYX.GL.A.0009.210227T1800Z-210228T0600Z/
/O.NEW.KGYX.GL.W.0013.210227T1800Z-210228T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
333 AM EST Sat Feb 27 2021

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...From 1 PM this afternoon to 5 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ152-272245-
/O.UPG.KGYX.GL.A.0009.210227T1800Z-210228T0600Z/
/O.NEW.KGYX.SC.Y.0020.210227T1800Z-210228T1000Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
333 AM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM.

* WHEN...From 1 PM this afternoon to 5 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-154-272245-
/O.NEW.KGYX.SC.Y.0020.210227T1800Z-210228T1000Z/
Penobscot Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
333 AM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 2 to 4 ft expected.

* WHERE...Penobscot Bay and Coastal Waters from Cape Elizabeth, 
  ME to Merrimack River, MA out 25 NM.

* WHEN...From 1 PM this afternoon to 5 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-272200-
/O.NEW.KGYX.SC.Y.0020.210227T1800Z-210227T2200Z/
Casco Bay-
333 AM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 2
  to 4 ft expected.

* WHERE...Casco Bay.

* WHEN...From 1 PM to 5 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
013 
WHUS71 KGYX 272037
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
337 PM EST Sat Feb 27 2021

ANZ150-281000-
/O.CON.KGYX.GL.W.0013.000000T0000Z-210228T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
337 PM EST Sat Feb 27 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until 5 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-152-154-281000-
/O.CON.KGYX.SC.Y.0020.000000T0000Z-210228T1000Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
337 PM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 5 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-272200-
/O.CON.KGYX.SC.Y.0020.000000T0000Z-210227T2200Z/
Casco Bay-
337 PM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft.

* WHERE...Casco Bay.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
427 
WHUS71 KGYX 272204
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
504 PM EST Sat Feb 27 2021

ANZ153-272315-
/O.EXP.KGYX.SC.Y.0020.000000T0000Z-210227T2200Z/
Casco Bay-
504 PM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have fallen below 25 knots.

$$

ANZ150-281000-
/O.CON.KGYX.GL.W.0013.000000T0000Z-210228T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
504 PM EST Sat Feb 27 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until 5 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-152-154-281000-
/O.CON.KGYX.SC.Y.0020.000000T0000Z-210228T1000Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
504 PM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 5 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
727 
WHUS71 KGYX 280303
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1003 PM EST Sat Feb 27 2021

ANZ150-281000-
/O.CAN.KGYX.GL.W.0013.000000T0000Z-210228T1000Z/
/O.EXA.KGYX.SC.Y.0020.000000T0000Z-210228T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
1003 PM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...Until 5 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-152-154-281000-
/O.CON.KGYX.SC.Y.0020.000000T0000Z-210228T1000Z/
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1003 PM EST Sat Feb 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 5 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
132 
WHUS71 KGYX 280823
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
323 AM EST Sun Feb 28 2021

ANZ150>152-154-282230-
/O.CAN.KGYX.SC.Y.0020.000000T0000Z-210228T1000Z/
/O.NEW.KGYX.GL.A.0010.210302T0000Z-210303T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
323 AM EST Sun Feb 28 2021

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY
NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and
  seas as high as 4 to 9 feet, but 3 to 5 feet in Penobscot Bay.
  Moderate freezing spray will develop Monday night into Tuesday.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From Monday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ153-282230-
/O.NEW.KGYX.GL.A.0010.210302T0000Z-210303T0000Z/
Casco Bay-
323 AM EST Sun Feb 28 2021

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and
  seas 2 to 4 ft. Moderate freezing spray will develop Monday 
  night into Tuesday.

* WHERE...Casco Bay.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 12:28 AM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Feb 27, 12:28 AM EST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1228 AM EST Sat Feb 27 2021

.SYNOPSIS...
A quick moving system will move out of the Ohio Valley Saturday
and bring a round of mixed precipitation to the area. Snow to a
mix inland and snow to rain near the coast is most likely. An
even weaker system will cross the area Sunday night with snow
and rain showers. We will see very mild temperatures on Monday
before an Arctic cold front will blast through the area
overnight. Temperatures Tuesday will top out in the 20s along
with gusty winds.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1230 AM Update...
Made some minor adjustments to the forecast based on near term
trends. Mainly clear skies continue to allow for radiational
cooling in some areas. Temperatures will approach zero in the
far north later tonight, before beginning to warm with the
advance of cloud cover around 10Z.

11PM UPDATE...
Clouds have been sparse in spots this evening and appear to be
on their way out. Temperatures have fallen a good deal in the
calm and becoming clear conditions. Low temperature forecast has
been edited to reflect this, which will set us up for a colder
start to the morning as well.

830PM UPDATE...
Primary changes with this update were in the Short Term period.

7PM UPDATE...
Made some minor adjustments to hourly temperatures based on
latest observations. No other significant changes in forecast
thinking.

ORIGINAL DISCUSSION...
Clear skies across Northern New England today as high pressure
crests over the region. To our west, the next system is already
taking shape. A broad area of midlevel clouds and precip extends
through the Ohio River valley ahead of pressure falls over IL.
This warm front will merge with another wave, currently north of
Lake Superior as it crosses the region tomorrow.

For the first part of tonight look for increasing clouds as the
next disturbance approaches the region. Especially across the
northeast part of the area expect temperatures to be able to
drop before the clouds really take hold and have kept lows in
the single digits in the mountains.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
830PM UPDATE...
Mesoscale guidance seems to be suggesting a bit more in the way
of potential light freezing rain in valley locations on Saturday
as the warm air will have a much easier time moving northward
aloft than it will in protected valleys. Although we don't have
a well-positioned surface high to really keep the cold air
shoved in for a large part of the forecast area, it is likely
the valley locations that will hang on to that low level cold
the best. That potential cold is represented currently by our
dry dewpoints which will allow for cooling as precipitation
falls. We still expect the bulk of the precipitation to fall as
snow, transitioning to rain in the south. However, the primary
changes with this update were to include some mention of patchy
freezing rain in NH valley locations and to stay mostly snow in
the northern part of western Maine. These snow amounts still
support the Winter Weather Advisory in place there. We will have
to consider whether the freezing rain threat further south
warrants an Advisory there with upcoming forecasts.

ORIGINAL DISCUSSION...
Good agreement amongst the guidance for the precipitation
moving into SW NH just before sunrise and rapidly spreading
through the rest of the region. Similarly towards the end of the
day expect the precip to cut off rapidly starting around mid
afternoon in southern New Hampshire.

For the most part this will be a rain/snow event with the surface
temperatures being the dividing line. High temps today have crawled
just barely above freezing but should drop quickly after sunset and
be in the 20s when precip begins. With no cold pool or strong high
to hold onto the cold air, will allow for temps to warm up through
the day on Saturday switching snow to rain across the south. As the
warm air moves in aloft mid morning, there is a chance for freezing
rain, especially in the CT river valley, and the valleys of central
NH that are sheltered from the SE. Here some brief pockets of
freezing rain is possible, however at this time do not feel the
freezing rain threat is significant or widespread enough to warrant
an advisory across southern NH.

In the mountains of Maine the snow will begin later but still by
early afternoon expect some warm air aloft to reach the region. This
will allow for a changeover to freezing rain with a light glaze on
top of the snow. Have issued a Winter Weather Advisory for this
mixed precip.

The storm will exit by mid to late afternoon. This will leave us
with a moist airmass, temps hovering near freezing and a widespread
snowpack. This is the perfect recipe for dense fog and both SREF
ensemble and forecast soundings support the development of
dense fog for the first half of Saturday night. By later in the
night, after midnight the NWly flow will begin to try to mix out
some of the low level moisture, and there is potential for some
of the fog to break up, although would not be surprised to see
the river valleys hold on until after sunrise.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Overview...Very spring-like pattern on tap with above normal to
below normal back to above normal temps expected. No widespread
moderate to heavy QPF event on the horizon until at least the
latter half of next week.

Impacts...Mild temps Sun will be enough for some snow and ice
melt...but temps are not expected to be so high that we see
widespread issues on main stem rivers. Depending on how strong
CAA is Tue some NW wind gusts in excess of 35 mph are possible.

Forecast Details...Trof will swing thru the area late Sun but
the primary low pressure is expected to remain quite strong and
well NW of the forecast area. That will leave a trailing front
more or less washing out over the area. Not anticipating much
QPF from this event but it could very well be a high likelihood
of something falling from the sky with little to show for it.
The most important part of the forecast may be temps...as
forecast soundings show some potential for mixed ptypes. In that
case where temps remain stuck below freezing as precip moves in
even a low QPF event could be more impactful. Given that Sun is
forecast to be quite mild...temps into the 40s...that should
mitigate that threat some.

The upper trof approaches Mon...and continued SW flow and some
compressional warming should mean temps well into the 40s during
the day. Mon is showing the highest temp anomalies on NAEFS
guidance thru the period...so will likely be the warmest day
this coming week.

It will be short lived however...as strong CAA will blast thru
the region in the wake of the upper trof. We may shave some 20
degrees off our high temps by Tue. Usually that type of temp
change comes with gusty winds...and some signs that winds could
exceed 35 mph in gusts on Tue.

The rest of the week the signal for widespread QPF events is
rather diffuse. Some hints that models want to bring a more
organized system into the region late in the week...but not
enough support there to justify any higher than NBM slight
chance PoP at this time.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
Short Term...VFR conditions will hold through early morning
before clouds quickly lower and ceiling become MVFR as snow
begins. Snow will mix with and then change to rain across the
south with a mix of IFR and MVFR conditions. By mid afternoon,
precip will begin to end but moisture will linger. After sunset
this moisture over the cold snowpack will lead to the rapid
onset of dense fog with LIFR conditions expected along the
coast. Drier air will begin to push in from the NW and northern
locations may lift to MVFR by morning. After sunrise the rest of
the area will follow suit.

Long Term...Weak frontal boundary crosses the area late Sun.
Confidence is fairly low on coverage of IFR conditions...but I
do not think it will be widespread. Secondary cold front comes
thru Mon night. Gusty NW winds are expected...with surface gusts
in excess of 20 to 25 kt. Otherwise VFR conditions.

&&

.MARINE...
Short Term...A warm front will lift north across the waters
bringing showers through the day on Saturday. By afternoon winds
ahead of the system will be gusting to around 35kts and a Gale
Watch has been issued. Winds will shift NW and decrease Sunday
morning.

Long Term...Marginal SCA conditions may linger into early Sun
before ridging allows winds and seas to diminish below SCA
thresholds. Upper level trof and strongest CAA swings thru Mon
night and gale force gusts are possible Mon night into Tue.
Winds and seas gradually diminish midweek.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 10 AM this morning to 7 PM EST
     this evening for MEZ007>009.
NH...None.
MARINE...Gale Watch from this afternoon through late tonight for ANZ150-
     152.

&&

NEAR/SHORT TERM...Cannon
LONG TERM...Watson
Hazardous weather outlook, Feb 26, 3:30 PM EST, 12 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
330 PM EST Fri Feb 26 2021

MEZ007>009-272030-
Northern Oxford-Northern Franklin-Central Somerset-
330 PM EST Fri Feb 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST
SATURDAY...

This Hazardous Weather Outlook is for west central Maine and
western Maine.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-018>028-033-NHZ001>015-272030-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
330 PM EST Fri Feb 26 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Light snow will move into the area during the day Saturday. Snow is
expected to transition to rain near the coast and over southern New
Hampshire, but well inland may see a brief mix with sleet or freezing
rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-272030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
330 PM EST Fri Feb 26 2021

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Another round of gale force wind gusts are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-154-272030-
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
330 PM EST Fri Feb 26 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A round of gale force wind gusts are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:33 AM ESTGale WarningGYX19 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.